# SDR USAA2011050591773

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 20,618 hours, 8,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367063700000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - DELAMINATION ON FLOOR PANEL 261AG BETWEEN FR64 TO FR66 & BETWEEN Y254 TO -Y254.  REPLACED FLOOR PANEL 261AG BETWEEN FR64 TO FR66 & BETWEEN Y254 TO -Y254 IAW MCGILL IRM 9701 REV G.
